# SDR UALA2012062903416

- Difficulty date: June 23, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,737 hours, 22,513 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

LOAD FAULT RT DISPLAYED ON CIDS PANEL AFTER EMERGENCY LIGHT TEST.  REPLACED 12WL AND BATTERY PACK, RELAMPED RT FWD EMERGENCY OVERWING LIGHT AND RESET SYSTEM.  CHECKED OK.
